$SD$-Groups and Embeddings

Authors

  • Vahagn Mikaelian Yerevan State University, Yerevan, Armenia

Abstract

We show that every countable $SD$-group G can be subnormally embedded into a two-generator $SD$-group $H$. This embedding can have additional properties: if the group $G$ is fully ordered then the group $H$ can be chosen to also be fully ordered. For any non-trivial word set $V$ this embedding can be constructed so that the image of $G$ under the embedding lies in the verbal subgroup $V (H)$ of $H$.

Downloads

Published

2008-12-15

How to Cite

Mikaelian, V. (2008). $SD$-Groups and Embeddings. Armenian Journal of Mathematics, 1(3), pp. 23-42. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/43